# SDR MALA010291

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION OF FLIGHT 3103, CREW REPORTED ELECTRICAL BURNING SMELL IN CABIN.  FOUND FWD CABIN OVERHEAD LIGHT AT FAULT. PULLED C/B AND DEFERRED.  MAINTENANCE RELAMPED, DEFERRED OVERHEAD LIGHTS PER MEL 33-20-1 MX PROCEDURES COMPLIED WITH CB CABIN GEN PULLED ENTERED INTO DMR MX NOTIFIED.
